Hypo from Hashimoto does effect muscle recovery, and tendonitis in tendons.
Many have muscle, joint and tendinitis if their FreeT3 is not in the upper part of the range. I ached all over for years on only T4 med. If you have other hypo symptoms this may be why. You may want to post your last labs for members to comment.
A foot doctor or physical therapist should be able to tell if your swelling is from soft tissue (hypo related) or structural from bone (not hypo related).
Hypo can aggravate an old injury or pre-existing problem also.
Yes, I agree, post all recent thyroid labs with reference ranges. These ranges are specific to your lab and have to come from your own lab report.
When I was hypo, I had swelling in the fleshy part of my ankle, inside between the ankle bone and the achilles tendon. It was painless. Most of the time, it remained fairly small, but once, after a few days in 100+ degree weather, my ankles turned into something that looked like they belonged on an elephant...not pretty. Until I was diagnosed and got on adequate meds, the ankles undulated between just slightly swollen and huge. Since I've been euthyroid, they have not been a problem at all.
However, do be careful...painless edema can indicate circulation problems and cardiac issues.
have edema on top of left foot...now going on 9 days...saw an urgent care center doctor, and got xray, yesterday...its sore....how long until I get results from Xray?....and should I go to hospital?
worried edema is my heart or something................
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.